# SDR USAA040818

- Difficulty date: August 27, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, SKIN .300 INCH LONG CRACK, LOWER RADIUS OF LOWER HINGE CUTOUT.  INSTALLED DOUBLER IAW TYP REP 52-10-13.
